# SDR UF6A960711

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 303821417
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 7,610 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5761 - RIGHT CHIP DETECTOR ILLUMINATED IMMEDIATELY AFTER TAKEOFF.  MAINTENANCE REMOVED CHIP DETECTOR AND FOUND NO DEBRIS.  CLEANED AND REINSTALLED CHIP DETECTOR, SYSTEM OPS CHECKED GOOD.  (M)
